# SDR CALA0600244

- Difficulty date: July 12, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 58,512 hours, 26,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65464292
- Condition: Corroded
- Location: Rt Te Flap(
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 8 FLAP TRACK TRANSMISSION MOUNT HOLE CORRODED AT LOWER AFT POSITION.  THE CORROSION WAS REMOVED.  SLEEVES WERE FABRICATED AND THE BORES AND SLEEVES WERE CAD-PLATED AND INSTALLED USING NEW BUSHINGS IAW OHM 57-53-15.
